# SDR REXA2017072200823

- Difficulty date: July 22, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 23,133 hours, 15,086 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF STRINGER 27, BS 280 FOUND CORRODED. REMOVED AND REPLACED THE STRINGER IAW SRM 51-42-06, AND 51-42-21.
